Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 37, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 31, 2005, 5:39 PM CST for Milam County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2005, 5:39 PM CST (23:39 UTC)
- Expired
- Mar 31, 2005, 6:45 PM CST
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Milam County, TX
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:05 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:33 PM CST, 3 hours 6 minutes earlier.
Area forecast discussion, Mar 31, 2:33 PM CST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 233 PM CST THU MAR 31 2005 .DISCUSSION... MID LEVEL CIRCULATION EVIDENT PER VIS SAT NW OF KLBB AT 20Z. THIS FEATURE WILL MOVE EASTWARD ALONG THE RED RIVER VALLEY TONIGHT... AIDING CONVECTIVE DEVELOPMENT OVER EASTERN HALF OF NTX THIS EVENING THROUGH FRIDAY MORNING. THE MOST LIKELY AREA FOR STRONG TO SEVERE CONVECTION BEGINS JUST WEST OF THE I-35 CORRIDOR LATE THIS AFTERNOON AND SPREADS EAST THIS EVENING. WITH VERY COLD TEMPERATURES AT 500MB ADVECTING TOWARD THE REGION AND LOW LEVEL DRY AIR... HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT FOR OUR CWA. LOW LEVEL SHEAR FOR SUPERCELL DEVELOPMENT REMAINS BEST ALONG AND NORTH OF CORSICANA TO ATHENS LINE TONIGHT WHEN OUR SURFACE FLOW BEGINS TO BACK AS AN INVERTED SURFACE TROUGH DEEPENS AND BEGINS TO MOVE EAST. FOR FRIDAY...LINGERING RAIN AND SHOWERS ARE EXPECTED OVER THE NORTHEAST COUNTIES UNTIL MIDDAY AS WRAP-AROUND ENERGY PERSISTS. MUCH COOLER AND WINDY (20 TO 30 MPH) MOST OF THE DAY AS PRESSURE GRADIENT REMAINS TIGHT THROUGH EARLY FRIDAY AFTERNOON. DOUBT IF THE RED RIVER VALLEY WILL SEE ANY WINTRY MIX AS PARTIAL THICKNESSES CLOSE TO THE UPPER LOW ARE JUST A LITTLE ON THE WARM SIDE. A PATTERN OF NICE WEATHER IS IN STORE FOR THE REGION THIS WEEKEND AND MONDAY AS SOUTHERLY FLOW AND WARMER TEMPERATURES RETURN. BY TUESDAY... ANOTHER UPPER TROUGH MOVES OVER THE ROCKIES AND ACROSS THE CENTRAL PLAINS WITH A COLD FRONT MOVING THROUGH THE CWA TUESDAY AFTERNOON/EVENING. THIS SYSTEM WILL BE TOO FAR NORTH OF THE REGION FOR ANY MORE THAN SCATTERED CONVECTION ALONG THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 45 63 42 71 / 20 0 0 0 WACO, TX 46 65 40 71 / 20 0 0 0 PARIS, TX 44 59 39 69 / 60 30 0 0 DENTON, TX 45 62 40 71 / 30 0 0 0 MCKINNEY, TX 45 61 40 71 / 30 0 0 0 DALLAS, TX 46 64 42 71 / 20 0 0 0 TERRELL, TX 46 62 41 71 / 30 0 0 0 CORSICANA, TX 48 64 41 70 / 30 0 0 0 TEMPLE, TX 47 66 41 71 / 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. && /75
Hazardous weather outlook, Mar 31, 5:24 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 524 PM CST THU MAR 31 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 524 PM CST THU MAR 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SEVERE THUNDERSTORM WATCH BOX 115 IS IN EFFECT UNTIL MIDNIGHT FOR AREAS OF NORTH TEXAS EAST OF A LINE FROM BONHAM...WAXAHACHIE... TEMPLE. A MODERATE RISK FOR SEVERE STORMS IS EXPECTED THROUGH TONIGHT SOUTHEAST OF A EMORY...TERRELL...CORSICANA... GROESBECK...HEARNE LINE. A SLIGHT RISK FOR SEVERE STORMS THROUGH EARLY THIS EVENING IS EXPECTED AS FAR WEST AS A BOWIE... WEATHERFORD...HAMILTON...SAN SABA LINE...AS A VIGOROUS UPPER LEVEL SYSTEM AND ASSOCIATED DRYLINE AND COLD FRONT CONTINUE MOVING EAST ACROSS THE AREA. THE MAIN THREATS ARE LARGE HAIL AND FREQUENT LIGHTNING... AS TEMPERATURES ALOFT CONTINUE COOLING RAPIDLY IN ADVANCE OF AN UPPER LOW. HOWEVER...DAMAGING WINDS TO 60 MPH AND ISOLATED TORNADOES CANT BE RULED OUT IN THE MODERATE RISK AREA WHERE DEEPER MOISTURE AND BETTER INSTABILITY RESIDE. ELSEWHERE...BEHIND THE COLD FRONT...LOOK FOR GUSTY NORTH AND NORTHWEST WINDS TO OCCUR...ESPECIALLY BY DAYBREAK FRIDAY WHEN WIND SPEEDS ARE EXPECTED TO AVERAGE BETWEEN 20 AND 30 MPH. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS MAY STILL BE ONGOING NORTHEAST OF A SHERMAN TO EMORY LINE AT DAYBREAK. GUSTY NORTH AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH WILL LIKELY OCCUR MOST OF THE DAY FRIDAY...BEFORE DIMINISHING BY EVENING. ANOTHER STORM SYSTEM WILL ARRIVE NEXT TUESDAY AND TUESDAY NIGHT WITH A CHANCE FOR THUNDERSTORMS ONCE AGAIN. AT THIS TIME...IT IS TOO EARLY TO ASSESS ANY SEVERE WEATHER POTENTIAL WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...ESPECIALLY THIS EVENING EAST OF INTERSTATE 35 IN THE WATCH/MODERATE RISK AREA.
In the hours before
Special weather statement, Mar 31, 4:53 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 453 PM CST THU MAR 31 2005 TXZ158>160-174-010000- BELL-FALLS-MCLENNAN-MILAM- 453 PM CST THU MAR 31 2005 ...SIGNIFICANT WEATHER UPDATE... THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF BELL...FALLS...MCLENNAN AND MILAM COUNTIES BETWEEN 5 AND 6 PM. DUE TO A VERY UNSTABLE AIRMASS OVER THE AREA...THESE THUNDERSTORMS MAY QUICKLY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. RESIDENTS IN THE AREA SHOULD REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS...AND POSSIBLE WARNINGS DURING THE NEXT COUPLE HOURS.
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.